# SDR SWAA2021010533815

- Difficulty date: December 2, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 400-BS 500D LBL 23 WL 157.  REMOVED AND REPLACED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 400-BS 500D LBL 23 WL 157, IAW SRM 51-40-02 DWG 143A7500 REV: - AND DWG 143A7501 REV: A. 59807U 12-11-20.
